# SDR ASAA0680963

- Difficulty date: September 15, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- Aircraft time: 32,153 hours, 16,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323249
- Condition: Dented
- Location: Bs 478-490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE DENTED.  REMOVED TEMP REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER FILLER AND FINGER DOUBLER PER SRM 53 04.
